# SDR CALA0000298

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 133 BETWEEN LONGERONS 18L AND 19L.  THE DENT WAS COLD WORKED IAW SRM 53-04, FIGURE 38. A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38 AND 51-10-3.
